# SDR DXTA200802752

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N275QS
- Make and model: Amd FALCON2000
- Aircraft serial: 75
- Aircraft time: 7,938 hours, 4,912 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, TEN SECONDS AFTER FULL POWER WAS SET (AUTO SLATS) MESSAGE APPEARED.  REPLACED ADC-850C AIR DATA COMPUTER NR 1 WITH AN OVERHAULED UNIT PER F2000 MM 34-103.  COMPLETED LEAK CHECKS PER F2000 MM 34-100 & FAR 91.411 WITH NO LEAKS NOTED.  OPS CHECKED GOOD PER F2000 MM 34-104.  ASSISTED BY PRECISION STATIC TESTING CRS NO. QJAR856X REF. WO 4115.  TRANSPONDER INTEGRATION CHECK GOOD PER FAR 43 APP F PARA B
